Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

One-Sided Excursions of Brownian Motion, and an Application

J. P. Imhof
Journal of Applied Probability
Vol. 15, No. 3 (Sep., 1978), pp. 635-638
DOI: 10.2307/3213127
Stable URL: http://www.jstor.org/stable/3213127
Page Count: 4

You can always find the topics here!

Topics: Dams, Brownian motion, Trajectories, Mathematical sequences, Random walk
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
One-Sided Excursions of Brownian Motion, and an Application
Preview not available

Abstract

The value of a process on C[0, ∞] when it starts its first one-sided excursion of width ≧ α is related to first hitting one of two boundaries. Explicit results for brownian motion are applied to a finite dam model.

Page Thumbnails

  • Thumbnail: Page 
635
    635
  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638